Authors: Petrić, Zoran 
Trimble, Todd
Title: Symmetric bimonoidal intermuting categories and ω × ω reduced bar constructions
Journal: Applied Categorical Structures
Volume: 22
Issue: 3
First page: 467
Last page: 499
Issue Date: 1-Jan-2014
Rank: M22
ISSN: 0927-2852
DOI: 10.1007/s10485-013-9317-8
Abstract: 
A new, self-contained, proof of a coherence result for categories equipped with two symmetric monoidal structures bridged by a natural transformation is given. It is shown that this coherence result is sufficient for ω × ω-indexed family of iterated reduced bar constructions based on such a category.
Keywords: Bar construction | Coherence | Infinite loop spaces | Symmetric monoidal categories
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

3
checked on Apr 2, 2025

Page view(s)

19
checked on Jan 31, 2025

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.